# SDR CALA2022022100472

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 78,712 hours, 12,861 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cooling Fan
- Part number: NA
- Condition: Failed
- Location: Fwd Ife
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

FWD IFE COOLING EICAS S "FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED." (STATUS) FWD IFE COOLING - MEL 2158AC NOC      DESK: 767  NAME: DOUG.DATE: 18-FEB-22- DEFERRED DIRECTLY BY TOMC TROUBLESHOT PER FIM 21-58 FAULT TREE 804. PERFORMED BITE ON IFE AMM 21-58-64. FOUND NOT MUCH DUST OR LINT. IFE EQUIPMENT COOLING COOLING EQUIPMENT CIRCUIT CARD. FOUND FAULT 7. ACCORDING TO FIM SYSTEM OPS CHECK GOOD AT THIS TIME. MEL CLEARED. PLACARD IFE EXHAUST FAN DUCTING SHOULD BE CLEANED OF DUST AND LINT. REMOVED. PERFORMED CLEANING OF IFE EXHAUST DUCTING PER AMM 21-58-60 AND ADD EMP:U332262
